# SDR REXA2022080501767

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 19R BETWEEN FS.280 &  FS.315	REMOVED AND REPLACED UNSERVIOUSABLE STRINGER 19R WITH A NEW SERVICABLE STRINGER 19R PN.SH670-3I632-1 BETWEEN FS.280 &  FS.315 IAW CRJ700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01,  SRM 51-42-21-001-001-A01, SRM 51-23-00-0001-001-A01, & SRM 51-21-11-001-001-A01
